Taking oral turanabol. Have masteroid. Will it effect my ear or health?
hi doctor im a bodybuilder who takes oral turanabol (a very safe oral steroids which doesnt aromatise) on the odd occation on a low dosage around 40mg a day, i have a masteroid and due for an opperation in approx 2 months i know you wont condone taking these but will it effect my ear or health if i do. ps i always have a good post cycle therapy on hand thanks.
Hi, Taking steroids before or after surgery is not preferable may be one month on either side. Any how it is always better to inform your doctor regarding this. these may interfere with the proper healing of thesutures and inside. thank you.
Answered: Tue, 25 Jun 2013
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]